# SDR 7AHR2014021282434

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL CORRODED.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-20-1, FIG 7 AND 51-30-2.
